# SDR VNAA970015

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker Ind
- Part number: 001A273A0903001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, A STICK SHAKER FAIL WARNING  MESSAGE ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND RESET THE STICK SHAKER SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-33-00.  FUNCTION CHECKS WERE GOOD.
